Share:


Global Exponential Stability of Almost Periodic Solutions for Nicholson’s Blowflies System with Nonlinear Density-Dependent Mortality Terms and Patch Structure

    Pengyan Liu Affiliation
    ; Liang Zhang Affiliation
    ; Shitao Liu Affiliation
    ; Lifei Zheng Affiliation

Abstract

This paper considers a generalized Nicholson’s blowflies system with nonlinear density-dependent mortality terms and patch structure. Under appropriate conditions, we establish some criteria to ensure that the solutions of this system exist and converge globally exponentially to a positive almost periodic solution. The results complement another case of nonlinear density-dependent mortality terms in Chen and Wang [5].

Keyword : nonlinear density-dependent mortality term, patch structure, Nicholson’s blowflies system, global exponential stability, almost periodic solution

How to Cite
Liu, P., Zhang, L., Liu, S., & Zheng, L. (2017). Global Exponential Stability of Almost Periodic Solutions for Nicholson’s Blowflies System with Nonlinear Density-Dependent Mortality Terms and Patch Structure. Mathematical Modelling and Analysis, 22(4), 484-502. https://doi.org/10.3846/13926292.2017.1329171
Published in Issue
Jul 3, 2017
Abstract Views
136
PDF Downloads
107